# SDR S2YA960040

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79SK
- Make and model: Beech 1900D
- Aircraft serial: UE79
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 623372
- Condition: Stuck
- Location: Ws 79.65
- Part time: 3,039 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1164 - FLT CREW MKE-SBN - LIFTED THE L/G HANDLE TO RETRACT THE L/G AFTER ROTATION.  THE RT MAIN GEAR ANNUNCIATOR EXTINGUISHED, THE RED UNSAFE LIGHTS ILLUMINATED IN GEAR HANDLE, AND THE GEAR FAILED TO RETRACT.  BEFORE LANDING BACK AT MKE THE L/G HANDLE WAS SELECTED DOWN, THE RT GEAR DOWN AND LOCKED ANNUNCIATOR ILLUMINATED, AND THE RED UNSAFE LIGHTS EXTINGUISHED.  MX FOUND THE GEAR EXTEND RETRACT SOLENOID INOP.  THE SOLENOID VLV WAS REMOVED AND REPLACED.  THE GEAR OP CHECKED GOOD UP AND DOWN, AND MANUAL RETRACTION CHECKED GOOD.  (M)
